Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 37, NWS Milwaukee, WI

April 20, 2012

NWS Milwaukee, WI issued this small craft advisory at Apr 20, 2012, 3:41 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2012, 3:41 PM CDT (20:41 UTC)
Expired
Apr 21, 2012, 7:09 AM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WHUS73 KMKX 202041
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT FRI APR 20 2012

...NORTH GALES DIMINISHING EARLY IN THE EVENING...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE EASTWARD
THIS EVENING. HIGH PRESSURE BUILDING INTO THE UPPER MIDWEST WILL
ALLOW FOR DECREASING WINDS THROUGH THE NIGHT. HIGH WAVES WITH THE
NORTHERLY FETCH WILL BE SLOWER TO SUBSIDE. 

LMZ643-644-210000-
/O.CAN.KMKX.GL.W.0010.000000T0000Z-120420T2100Z/
/O.NEW.KMKX.SC.Y.0037.120420T2041Z-120421T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
341 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS AFTER
  MIDNIGHT.

* WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-210000-
/O.EXT.KMKX.GL.W.0010.000000T0000Z-120421T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CDT FRI APR 20 2012

...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS: NORTH 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 
  35 KNOTS THROUGH EARLY EVENING. WINDS DIMINISHING TO 10 TO 20 
  KNOTS LATE TONIGHT. 

* WAVES: 6 TO 10 FEET SUBSIDING TO 3 TO 6 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
4 follow-up statements
631 
WHUS73 KMKX 210004
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT FRI APR 20 2012

...NORTH GALES DIMINISHING EARLY IN THE EVENING...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE EASTWARD
OVERNIGHT. HIGH PRESSURE BUILDING INTO THE UPPER MIDWEST WILL
ALLOW FOR DECREASING WINDS THROUGH THE NIGHT. HIGH WAVES WITH THE
NORTHERLY FETCH WILL BE SLOWER TO SUBSIDE.

LMZ645-646-210700-
/O.EXP.KMKX.GL.W.0010.000000T0000Z-120421T0000Z/
/O.EXB.KMKX.SC.Y.0037.000000T0000Z-120421T0700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
704 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM CDT SATURDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM CDT
SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: NORTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS AFTER
  MIDNIGHT.

* WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 5 FEET LATE TONIGHT AND 2
  TO 4 FEET BY 9 AM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-210815-
/O.CON.KMKX.SC.Y.0037.000000T0000Z-120421T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
704 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY.

* WINDS: NORTH 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS AFTER 
  MIDNIGHT. 

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
637 
WHUS73 KMKX 210212
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT FRI APR 20 2012

...NORTH GALES DIMINISHING EARLY IN THE EVENING...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE EASTWARD
OVERNIGHT. HIGH PRESSURE BUILDING INTO THE UPPER MIDWEST WILL
ALLOW FOR DECREASING WINDS THROUGH THE NIGHT. HIGH WAVES WITH THE
NORTHERLY FETCH WILL BE SLOWER TO SUBSIDE.

LMZ645-646-211015-
/O.EXT.KMKX.SC.Y.0037.000000T0000Z-120421T1300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM CDT
SATURDAY. 

* WINDS: NORTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS 
  AFTER MIDNIGHT. 

* WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 5 FEET LATE TONIGHT AND 2 
  TO 4 FEET BY 9 AM SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-211000-
/O.CON.KMKX.SC.Y.0037.000000T0000Z-120421T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
912 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY.

* WINDS: NORTH 15 TO 20 KNOTS DIMINISHING TO 5 TO 15 KNOTS AFTER 
  MIDNIGHT. 

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
811 
WHUS73 KMKX 210851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 AM CDT SAT APR 21 2012

...NORTHERLY WINDS CONTINUE TO DIMINISH...

.HIGH PRESSURE BUILDING INTO THE UPPER MIDWEST HAS EASED WINDS
OVER LAKE MICHIGAN. WAVE HEIGHTS ARE SUBSIDING WITH THE DECREASING
WINDS...AND ARE EXPECTED TO FALL BELOW SMALL CRAFT CRITERIA FROM
MILWAUKEE SOUTH EARLY THIS MORNING.

LMZ643-644-211000-
/O.CAN.KMKX.SC.Y.0037.000000T0000Z-120421T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
351 AM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY
CRITERIA...SO THE ADVISORY HAS BEEN CANCELLED.

$$

LMZ645-646-211400-
/O.EXT.KMKX.SC.Y.0037.000000T0000Z-120421T1400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 AM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT THIS
MORNING. 

* WINDS: NORTHEAST 10 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS BY
  SUNRISE AND BACKING TO THE NORTH.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET EARLY THIS MORNING...AND
  1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
941 
WHUS73 KMKX 211209
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 AM CDT SAT APR 21 2012

...WINDS AND WAVES HAVE SUBSIDED...

.WAVES HAVE SUBSIDED BELOW SMALL CRAFT CRITERIA AS NORTHERLY WINDS
EASED OVERNIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

LMZ645-646-211315-
/O.CAN.KMKX.SC.Y.0037.000000T0000Z-120421T1400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
709 AM CDT SAT APR 21 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

LAKESHORE WEB CAMS AND THE MID LAKE BUOY INDICATE WAVES HAVE FALLEN BELOW
SMALL CRAFT ADVISORY CRITERIA. THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 3:20 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 20, 3:20 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT FRI APR 20 2012

.VERY SHORT TERM...TONIGHT AND SATURDAY.

RIDGE AXIS ASSOCIATED WITH SURFACE HIGH OVER NORTHERN ONTARIO SLIDES
ACROSS THE FORECAST AREA BY 12Z SATURDAY. WEAKLY CYCLONIC FLOW AT
500MB PROGGED DURING THE PERIOD. THIS IS COMBINED WITH MID AND UPPER
LEVEL MOISTURE ADVECTION...IMPLYING INCREASING CIRRUS COVERAGE
BEGINNING LATE TONIGHT AND THEN MID CLOUDS MOVING IN DURING THE DAY
SATURDAY. OBVIOUSLY THIS COULD IMPACT TEMPERATURES...A PARTICULAR
CONCERN WITH LOWS TONIGHT BORDERING ON FREEZE WARNING CRITERIA. AT
THE PRESENT TIME IT LOOKS LIKE THE CIRRUS WILL ARRIVE TOO LATE TO
KEEP TEMPERATURES ABOVE WARNING CRITERIA.

NAM/GFS PROG SOUNDINGS FOR BLUE RIVER PROFILER SITE INDICATE 925MB
TEMPS OF 1-2C AROUND SUNRISE SATURDAY. GIVEN RATHER WEAK INVERSION
PROFILE AND LIGHT WINDS THIS SUGGESTS LOWS OF 25-27F IN THAT AREA.
925MB TEMPS ARE A BIT COLDER IN THE EASTERN CWA BUT WINDS WILL BE
STRONGER THERE. DEWPOINT DEPRESSIONS ARE EXPECTED TO BE SIMILAR
ACROSS THE CWA...BUT WITH THE LIGHTER WINDS IN THE WEST...MAINTAINED
AREAS OF FROST IN THE WEST AND PATCHY WORDING IN THE EAST.

WENT WITH MODEL BLENDS FOR TEMPS/DEWPOINTS DURING THE DAY SATURDAY.
AFOREMENTIONED MIDLEVEL DECK WILL MOVE IN FROM THE WEST DURING THE
AFTERNOON. TRIED TO REFLECT THIS IN THE TEMPS. DESPITE RELATIVELY
DRY SURFACE LAYER...DEEP MIXING SHOULD ALLOW AT LEAST A FEW CU TO
POP OUT...MAINLY IN THE EAST.

.SHORT TERM...SATURDAY NIGHT THROUGH MONDAY.

EMPHASIS OF THIS PERIOD ON THREAT FOR LIGHT PRECIP MOSTLY OVER WRN
CWA SATURDAY NIGHT AND SUNDAY.  UPSTREAM SHORT WAVE OVER SRN
SASK/ALBERTA PROVINCES SLIDES SOUTH AND BECOME MORE CHANNELED AND
ELONGATED AS IT MOVES ACROSS THE NORTHERN PLAINS ON SATURDAY...AND
ACROSS IA INTO THE CENTRAL MS VALLEY SAT NGT AND SUN.  NAM REMAINS
OUTLIER WITH WAVE TAKING MORE EASTERLY TRACK ACROSS WISCONSIN...
WHILE ALL OTHER SHORT TERM GUIDANCE TAKES CHANNELED VORTICITY SOUTH
AND WEST OF SRN WI.  HENCE WL LEAN MORE ON DRIER SOLUTIONS AND KEEP
CHANCE POPS IN THE WESTERN CWA SATURDAY NIGHT AND SUN...AND REMOVE
SMALL POPS FROM EAST ON SUN. CLOUD COVER FROM THIS SYSTEM SHOULD
PREVENT SUB-FREEZING TEMPS SAT NGT...EXCEPT IN MORE SUSCEPTIBLE ERN
AREAS AWAY FROM LAKE.  DEEPENING LOW PRESSURE OVER ERN CONUS LATE IN
THE WEEKEND AND EARLY NEXT WEEK WILL RESULT IN BUILDING HIGH
PRESSURE RIDGE OVER CENTRAL CONUS AND WESTERN GTLAKES FOR MONDAY.
SUNSHINE SHOULD HELP TEMPERATURES CLIMB CLOSER TO SEASONAL NORMAL
FOR THE START OF THE WEEK...BUT CHILLY TEMPERATURES LIKELY AGAIN
EARLY MONDAY AM.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY.

EXTENDED GUIDANCE IN GENERAL AGREEMENT EARLY IN THE PERIOD WITH DEEP
UPPER LOW OVER NORTHEAST CONUS TAKING A MORE NLY TRACK THRU ONTARIO
CAN THRU MID-WEEK BEFORE WEAKENING.  AS A RESULT...COOL CONDITIONS
WILL CONTINUE MONDAY NIGHT BEFORE A SHIFT IN THE UPPER LEVEL WIND
PATTERN ALLOWS SLIGHTLY WARMER AIR TO PUSH BACK INTO THE WESTERN
GTLAKES ON TUE AND WED.  WHILE THE GFS...ECMWF AND GEM IN GENERAL
AGREEMENT ON SHORTWAVE TRACKING SOUTHEAST ACROSS THE NRN PLAINS AND
WESTERN GREAT LAKES IN THE SHIFTING UPPER LEVEL WINDS...THE TIMING
AND TRACK OF THIS SYSTEM IS STILL FAR FROM CERTAIN.  ECMWF HAS BEEN
THE MOST CONSISTENT OF THE DETERMINISTIC RUNS OVER THE PAST DAY OR
SO...BUT NOT READY TO BUY ITS MORE AMPLIFIED SOLUTION WHICH CARRIES
A 996 LOW ACROSS ERN IA TUE NGT.  QUICK LOOK AT DETERMINISTIC 12Z
ECMWF SHOWS IT HAS BACKED OFF ON THIS STRONGER SOLUTION.  GFS AND
GEM MUCH WEAKER WITH SYSTEM...WHILE UKMO SIMILAR TO ECMWF TRACK BUT
TIMING IS ABOUT A DAY LATER.  DUE TO ALL THIS UNCERTAINTY...WL
CONTINUE CHANCE POPS FROM TUE NGT THROUGH WED.

UNCERTAINTY CARRIES OVER INTO LAST DAYS OF THE EXTENDED PERIOD AS
WELL...BUT TRENDING UPWARD TOWARD HIGHER CONFIDENCE. EXPECTING
UPSTREAM LONG WAVE TROFFING TO AMPLIFY OVER EASTERN PAC AND FAR WRN
RESULTING IN DOWNSTREAM LARGE SCALE RIDGING TO INCREASE ACROSS
CENTRAL CONUS.  THIS IN TURN WOULD RESULT IN COOL NORTHWEST FLOW
REESTABLISHING ITSELF ACROSS THE WESTERN GREAT LAKES.

&&

.AVIATION /00Z TAFS/...

LOW PRESSURE OVER FAR SOUTHERN ONTARIO WILL CONTINUE TO MOVE EAST
THIS EVENING. MVFR CIGS WILL HANG AROUND UNTIL SUNSET AT THE EASTERN
TAF SITES. MSN CIGS EXPECTED TO BECOME VFR LATE THIS AFTERNOON.

A HIGH PRESSURE RIDGE WILL BUILD IN TONIGHT BRINGING LIGHTER WINDS
AND CLEARING FROM NORTHWEST TO SOUTHEAST DURING THE EVENING HOURS.
HIGH CLOUDS EXPECTED TO SPREAD INTO WI FROM THE WEST LATE TONIGHT
INTO SATURDAY. VFR CIGS/VSBYS FROM THIS EVENING THROUGH SATURDAY
NIGHT.

WEAK FLOW AND DAYTIME HEATING WILL ALLOW FOR A LAKE BREEZE TO
DEVELOP SAT AFTERNOON AND MAKE IT INLAND TO UES.

&&

.MARINE...

GALE WINDS WILL DIMINISH FROM NORTH TO SOUTH LATE THIS AFTERNOON AND
SMALL CRAFT ADVISORY /SCA/ WILL REPLACE IT THROUGH TONIGHT. WINDS
WILL DIMINISH BELOW SCA OVERNIGHT AS HIGH PRESSURE RIDGE BUILDS INTO
WISCONSIN...BUT WAVES WILL BE A LITTLE SLOWER TO SUBSIDE DUE TO COLD
AIR AND THE NORTH FETCH.

LIGHT NORTHEAST WINDS WITH A LAKE BREEZE ON SATURDAY AND SUNDAY.

&&
.CONFIDENCE..

TONIGHT AND SATURDAY...MEDIUM.
SATURDAY NIGHT THROUGH SUNDAY...MEDIUM.
SUNDAY NIGHT THROUGH MONDAY...MEDIUM TO HIGH.
MONDAY NIGHT...MEDIUM.
TUESDAY THROUGH WEDNESDAY...LOW.
THURSDAY THROUGH FRIDAY...LOW TO MEDIUM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FREEZE WARNING FROM 2 AM TO 8 AM CDT SATURDAY FOR
     WIZ046-047-056-057-062-063-067-068.
LM...SMALL CRAFT ADVY LMZ643-644 21Z/20 TO 10Z/21.
     GALE WARNING LMZ645-646 UNTIL 23Z/20.

SHORT TERM/LONG TERM...MBK
VERY SHORT TERM...WIMBERLEY
AVIATION/MARINE...MRC
Hazardous weather outlook, Apr 20, 4:25 AM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CDT FRI APR 20 2012

WIZ046-047-051-052-056>060-062>072-210930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
425 AM CDT FRI APR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

FREEZING TEMPERATURES ARE EXPECTED ESPECIALLY OVER PORTIONS OF
SOUTH CENTRAL WISCONSIN NORTHWEST AND NORTH OF MADISON. SOME
FROST IS ALSO LIKELY OVER THE REST OF SOUTH CENTRAL WISCONSIN AND
PORTIONS OF SOUTHEAST WISCONSIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK INTO NEXT WEEK.

LMZ643>646-210930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
425 AM CDT FRI APR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT TODAY AS LOW PRESSURE MOVES ACROSS THE
LOWER GREAT LAKES. BRISK NORTH WINDS AND HIGH WAVES WILL PREVAIL
WITH GALE FORCE GUSTS.

A SMALL CRAFT ADVISORY WILL BE NEEDED TONIGHT. AS THE NORTH WINDS
DIMINISH THE HIGH WAVES WILL BE SLOW TO SUBSIDE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 4:19 AM CDTFreeze WarningMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 2 more23 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.